MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH CMC 1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM

KERI MEDICAL SA TOUCH CMC 1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM
Model Number TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient is a 60-year-old active male (dob: (b)(6) 1965, weight unknown) who underwent surgery on (b)(6) 2025, during which bone grafts were required to place the cup due to a cyst; postoperative immobilisation was planned for 4 weeks but was discontinued by mistake after 7 days.At a standard postoperative control visit, the patient reported no pain or dysfunction but x-rays showed cup migration and trapezium fracture.On (b)(6) 2025, a revision surgery was performed with the sales representative present; no metallosis was observed, the cup had migrated from the trapezium into the surrounding tissue, and the trapezium was fractured in the middle, preventing placement of a new cup.
 
Additional Manufacturer Narrative
Material analysis (visual, functional and dimensional inspections) could not be confirmed, since the affected device was not returned.The device and the complaint history review could not be performed as the device lot details were not provided.Based on the provided medical imaging, the failure appears to be primarily related to inadequate bone quality and quantity (small trapezium), which constitutes a contraindication to implantation.The patient did not comply with postoperative recommendations, as immobilization - originally prescribed for four weeks - was discontinued after only seven days.This premature discontinuation likely contributed to impaired osseointegration.

Brand Name
TOUCH CMC 1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM
Manufacturer (Section D)
KERI MEDICAL SA
5 chemin du pre-fleuri
plan les ouates, che 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
5 chemin du pre-fleuri
plan-les-ouates, 1228
SZ   1228
MDR Report Key23497041
Report Number3024706750-2025-00003
Device Sequence Number12976339
Product Code SFA
UDI-Device Identifier07640181160099
UDI-Public07640181160099
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM
Device Catalogue NumberCTO109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale